Generalized Hamming weights of q-ary Reed-Muller codes

P.W. Heijnen, G.R. Pellikaan

Research output: Contribution to journalArticleAcademicpeer-review

95 Citations (Scopus)


The order bound on generalized Hamming weights is introduced in a general setting of codes on varieties which comprises both the one point geometric Goppa codes as well as the q-ary Reed-Muller codes. For the latter codes it is shown that this bound is sharp and that they satisfy the double chain condition.
Original languageEnglish
Pages (from-to)181-196
JournalIEEE Transactions on Information Theory
Issue number1
Publication statusPublished - 1998


Dive into the research topics of 'Generalized Hamming weights of q-ary Reed-Muller codes'. Together they form a unique fingerprint.

Cite this